RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 5, Pages 285–302 (Mi izv3576)  

This article is cited in 17 scientific papers (total in 17 papers)

On best approximation of two conjugate functions by trigonometric polynomials

N. K. Bari


Full text: PDF file (1215 kB)

Bibliographic databases:
Received: 15.06.1954

Citation: N. K. Bari, “On best approximation of two conjugate functions by trigonometric polynomials”, Izv. Akad. Nauk SSSR Ser. Mat., 19:5 (1955), 285–302

Citation in format AMSBIB
\Bibitem{Bar55}
\by N.~K.~Bari
\paper On best approximation of two conjugate functions by trigonometric polynomials
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 5
\pages 285--302
\mathnet{http://mi.mathnet.ru/izv3576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=72262}
\zmath{https://zbmath.org/?q=an:0065.05006}


Linking options:
  • http://mi.mathnet.ru/eng/izv3576
  • http://mi.mathnet.ru/eng/izv/v19/i5/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Andrienko, “The imbedding of certain classes of functions”, Math. USSR-Izv., 1:6 (1967), 1255–1270  mathnet  crossref  mathscinet  zmath
    2. L. V. Zhizhiashvili, “Some problems in the theory of simple and multiple trigonometric and orthogonal series”, Russian Math. Surveys, 28:2 (1973), 65–127  mathnet  crossref  mathscinet  zmath
    3. V. A. Okulov, “Multidimensional analogue of a theorem of Privalov”, Sb. Math., 186:2 (1995), 257–269  mathnet  crossref  mathscinet  zmath  isi
    4. M. M. Lekishvili, A. N. Danelia, “Multidimensional conjugation operators and deformations of the classes $Z(\omega^{(2)};C(T^m))$”, Math. Notes, 63:6 (1998), 752–759  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. M. M. Lekishvili, A. N. Danelia, “On deformation of certain functional classes in the spaces $C(T^m)$ and $L(T^m)$”, Sb. Math., 192:8 (2001), 1209–1224  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. L. A. Apaicheva, “Optimal quadrature and cubature formulas for singular integrals with Hilbert kernels”, Russian Math. (Iz. VUZ), 48:4 (2004), 14–25  mathnet  mathscinet  zmath  elib
    7. S. Yu. Tikhonov, “On two theorems of Lorentz”, Izv. Math., 69:1 (2005), 163–175  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. N. A. Il'yasov, “Structural properties of periodic functions with absolutely converging Fourier series”, Russian Math. (Iz. VUZ), 50:1 (2006), 23–31  mathnet  mathscinet  zmath
    9. Tikhonov S., “Smoothness conditions and Fourier series”, Mathematical Inequalities & Applications, 10:2 (2007), 229–242  isi  elib
    10. B. V. Simonov, S. Yu. Tikhonov, “Embedding theorems in constructive approximation”, Sb. Math., 199:9 (2008), 1367–1407  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. G. A. Akishev, “Absolute convergence of Fourier series of superpositions of functions”, Russian Math. (Iz. VUZ), 53:11 (2009), 1–8  mathnet  crossref  mathscinet  zmath  elib
    12. P. A. Terekhin, “Best approximation of functions in $L_p$ by polynomials on affine system”, Sb. Math., 202:2 (2011), 279–306  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. A. Yu. Timofeev, “Zadacha Dirikhle dlya golomorfnykh funktsii v prostranstvakh s zadannym modulem nepreryvnosti”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 3, 107–116  mathnet
    14. A. A. Tyuleneva, “Priblizhenie periodicheskikh funktsii ogranichennoi $p$-variatsii obobschennymi srednimi Abelya–Puassona i logarifmicheskimi srednimi”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:4(1) (2013), 27–35  mathnet
    15. S. S. Volosivets, T. V. Likhacheva, “Sidon-type inequalities and strong approximation by Fourier sums in multiplicative systems”, Siberian Math. J., 57:3 (2016), 486–497  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    16. Volosivets S.S., Tyuleneva A.A., “Approximation of Functions and Their Conjugates in l-P and Uniform Metric By Euler Means”, Demonstr. Math., 51:1 (2018), 141–150  crossref  isi
    17. A. I. Rubinshtein, “On Bary–Stechkin theorem”, Ufa Math. J., 11:1 (2019), 70–74  mathnet  crossref  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:307
    Full text:137
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019